# SDR 41706

- Difficulty date: April 17, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N516DT
- Make and model: Gulstm 500B
- Aircraft serial: 1574
- Aircraft time: 18,883 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Clevis Pin
- Part number: MS20392335
- Condition: Broken
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NOSE GEAR WOULD NOT COME DOWN AND LOCK ALL THE WAY.  NOSE GEAR DOWN LIGHT WAS NOT ON.  RETRACT ACTUATOR WAS BROKEN AT TOP END AND INTERFERED WITH DRAG BRACE MOVEMENT.
